Vol. 2, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
 
Other MSP Journals
Resonances and viscosity limit for the Wigner–von Neumann-type Hamiltonian

Kentaro Kameoka and Shu Nakamura

Vol. 2 (2020), No. 4, 861–873
Abstract

The resonances for the Wigner–von Neumann-type Hamiltonian are defined by the periodic complex distortion in the Fourier space. Also, following Zworski, we characterize resonances as the limit points of discrete eigenvalues of the Hamiltonian with a quadratic complex-absorbing potential in the viscosity-type limit.

Keywords
quantum resonances, Wigner–von Neumann potential, semiclassical analysis, viscosity limit
Mathematical Subject Classification
Primary: 35J10
Secondary: 35P25
Milestones
Received: 25 March 2020
Revised: 3 September 2020
Accepted: 3 November 2020
Published: 25 February 2021
Authors
Kentaro Kameoka
Graduate School of Mathematical Sciences
University of Tokyo
Tokyo
Japan
Shu Nakamura
Department of Mathematics
Faculty of Sciences
Gakushuin University
Tokyo
Japan